# SDR 06FDEA2063

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK X= 75.25 FOUND CORROSION AROUND STA 889, 939-959 AND 979.  CORROSION FOUND OUT OF LIMITS. TRIMMED OFF   FROM STA   869-979 CARRIED OUT, REPAIR BY FABRICATED NEW SEAT TRACK, SPLICE HAT AND SPLICE   PLATE AS   PER SRM 53-70-00 FIG 1 VOL I. MAJOR REPAIR AS PER GMM 6-2-100.
